# SDR CA130607013

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 274 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210409
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PROP RPM FLUCTUATING AND 30-50 RPM LOWER THEN RECOMMENDED AT HIGH TORQUE VALUES.  SUSPECT HIGH OAT CONTRIBUTTED TO PROBLEM.  PROPELLER GOVENER REPLACED.
